# SDR JJBA20231226026

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 40,220 hours, 28,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN ESCAPE HATCH LARGE EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY. OPS CHECK GOOD.
